Allergy to birth control/stopping in the middle through pack?

I started birth control for the first time almost two weeks ago. I had some problems next to irritation "down there" that may have be caused by the pill, and on my 11th morning of the pill I broke out in horrible hives adjectives over my body. I ended up going to the ER because it be so bad and my breathing feel kinda weird and they told me it be an allergy to the pill. I stopped taking it today, will not taking it anymore mess me up even though I wasn't on it long? And how long does it take to procure out of your system?

Answer:
I would talk to the doctor who prescribed it to you and speak about her/him about your allergic response first and they can determine from there what to do subsequent. Please don't take the pill anymore and it usually takes 48 hours for the sensitivity to get out of the body. It take 2 weeks-4 weeks or sometimes longer for your hormones to balance out again and you'll identify that you'll have a longer time.
its shouldnt after just 2 weeks..though you may start to bleed..next your cycle might be irregular for a little while..

The medicine and health information post by website user , ByeDR.com not guarantee correctness , is for informational purposes only and is not a substitute for medical advice or treatment for any medical conditions.


More Questions and Answers...
  • Should I start my birth control this sunday or next?
  • Ingrown pubic hair with pms? Ladies only please?
  • Is it safe to smoke weed during pregancy?
  • Any good reason?
  • Does wearing a bra at night cause cancer?
  • Abortion and anal sex?
  • I want my period!?
  • PCOS and Metformin?
  • Getting rid of stretch marks?
  • Wats the best dye free, fragrance, and non comogenic soap on market?
  • I have not gotten my period in 34 days i have had intercourse everyday i was wondering if i could be pregnant?
  • Popping joints?
  • I was told that I have a cyst in my left breast but today...?